# SDR VNAA202504170057

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120519
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H SLAT TRACK 2-2 TO HAVE WEAR DAMAGE IN MULTIPLE AREAS. CORRECTIVE ACTION: PERFORMED MAJOR REPAIR ON RH SLAT TRACK 2-2 BY COMPLYING WITH MHIRJ REO 670-57-42-1869 REV-- DATED 2024-12-03.   CC670-12051-9
